MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-23-09
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right knee was revised approximately 12 years post op.Patient was revised due to wear and pain.A new vit e 9mm insert placed with no issues.Explants not available.
 
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 204-04-33 - trapezoid tibial tray sz 3f/3t.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 204-70-00 - tibial stem ext.Screw.(b)(6), 230-03-03 - optetrak asy,cr cemented femoral, sz 3, (b)(6), 620-00-02 - platelet rich plasma kit with spray tips.(b)(6), 620-11-02 - accelerate conc.Sys rep by 620-12-02.
 
Additional Manufacturer Narrative
The revision reported was likely the result of tibial insert prosthesis wear over 12 years of implantation.Possible causes for polyethylene wear include high contract stresses during knee flexion, implant malalignment, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.As the suspect device was not provided, none of these potential causes or their contribution to the sequence of events can be confirmed.H6: corrected medical device, component, and investigation clinical codes.

Brand Name
CR TIBIAL INSERT SZ3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20233585
Report Number1038671-2024-03552
Device Sequence Number20873684
Product Code JWH
UDI-Device Identifier10885862040244
UDI-Public10885862040244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2017
Device Catalogue Number200-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date07/15/2025
Date Device Manufactured12/08/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown